# SDR SIMA20141013005

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,818 hours, 20,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Abnormal
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AUTO FAIL PACK TEMP 99C & CAN’T BE REDUCED.  MANUAL MODE UNRESPONSIVE BURNING SMELL IN CABIN.  ITEM DEFERRED IAW MEL 21-13.
